# SDR UIEA2014120500629

- Difficulty date: December 4, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,709 hours, 37,535 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 65752
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOPERATIVE LIGHT ON.  R & R RT PACK ACM IAW AMM 21-51-03.  OPERATIONS CHECKED GOOD.
